# SDR ABXA20130501433

- Difficulty date: May 1, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,500 hours, 39,616 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Part serial: 27
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT ENGINE MOUNT HAS SURFACE CORROSION.  REMOVED AND REPLACED AFT ENGINE MOUNT IAW B767 AMM 71-21-02-4, ACFT WAS GROUNDED.
